Applied General Topology

The international journal Applied General Topology publishes only original research papers related to the interactions between General Topology and other mathematical disciplines as well as topological results with applications to other areas of Science, and the development of topological theories of sufficiently general relevance to allow for future applications.

Current Issue

Vol 18, No 1 (2017)

Table of Contents

Vida Milani, Seyed M.H. Mansourbeigi, Hossein Finizadeh
PDF
1-11
Asrifa Sultana, V. Vetrivel
PDF
13-21
Adalberto García-Máynez, Adolfo Pimienta Acosta
PDF
23-30
Daniel de la Barrera Mayoral
PDF
31-44
Vildan Ozturk, Arslan Hojat Ansari
PDF
45-52
Hawete Hattab
PDF
53-59
Olivier Olela Otafudu, Hope Sabao
PDF
61-74
Dewi Kartika Sari, Dongsheng Zhao
PDF
75-90
Chirasak Mongkolkeha, Yeol Je Cho, Poom Kumam
PDF
91-105
Mike Krebs
PDF
107-115
Withun Phuengrattana
PDF
117-129
Themba Dube
PDF
131-141
Laurence Boxer
PDF
143-152
Wudthichai Onsod, Poom Kumam, Yoel Je Cho
PDF
153-171
Ravindra K Bisht, R. P. Pant
PDF
173-182
Kathleen Bell, Tom Richmond
PDF
183-202
Senol Dost
PDF
203-217


Creative Commons License


This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Universitat Politècnica de València

e-ISSN: 1989-4147